# SDR GTIA2017032401841

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 40,184 hours, 18,751 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED AFT GALLEY OXYGEN MASK DROPPED FROM CEILING. REPLACED TEST LEVER AND SPRING ON EMERGENCY OXYGEN DOOR IAW CMM 35-21-74. OPS CHECKED GOOD IAW AMM 35-23-00. OK FOR SERVICE.
